# SDR USAA2011050391748

- Difficulty date: April 30, 2011
- Submitted: May 3, 2011
- Operation: Air carrier
- Aircraft: N277AY
- Make and model: Airbus A330-323
- Aircraft serial: 380
- Aircraft time: 47,213 hours, 6,715 cycles
- System (JASC): 5712 · Wing, Rib/Bulkhead
- Part: Rib
- Part number: F57253139200
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BFM - MOD VISIT - CRACKS AT LEFT WING VERTICAL ANGLE CHORD AT FR42 RIB 1 AT FASTENER HOLES NR 7, 8 & 10.  REPAIRED LEFT WING VERTICAL ANGLE CHORD AT FR42 RIB 1 IAW AIRWAYS EA 134473.
